MathSciNet Relay Station
MathSciNet bibliographic data
MR2280772 14G15 (13A35)
Hara, Nobuo F-pure thresholds and F-jumping exponents in dimension two. With an appendix by Paul Monsky. Math. Res. Lett. 13 (2006), no. 5-6, 747–760.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement